Open Access
Translator Disclaimer
October 2007 Asymptotically optimal multistage tests of simple hypotheses
Jay Bartroff
Ann. Statist. 35(5): 2075-2105 (October 2007). DOI: 10.1214/009053607000000235

Abstract

A family of variable stage size multistage tests of simple hypotheses is described, based on efficient multistage sampling procedures. Using a loss function that is a linear combination of sampling costs and error probabilities, these tests are shown to minimize the integrated risk to second order as the costs per stage and per observation approach zero. A numerical study shows significant improvement over group sequential tests in a binomial testing problem.

Citation

Download Citation

Jay Bartroff. "Asymptotically optimal multistage tests of simple hypotheses." Ann. Statist. 35 (5) 2075 - 2105, October 2007. https://doi.org/10.1214/009053607000000235

Information

Published: October 2007
First available in Project Euclid: 7 November 2007

zbMATH: 1126.62066
MathSciNet: MR2363964
Digital Object Identifier: 10.1214/009053607000000235

Subjects:
Primary: 62L10
Secondary: 91A20

Keywords: asymptotic optimality , group sequential , Hypothesis testing , Multistage

Rights: Copyright © 2007 Institute of Mathematical Statistics

JOURNAL ARTICLE
31 PAGES


SHARE
Vol.35 • No. 5 • October 2007
Back to Top